Loestrin when to start

Common Questions and Answers about Loestrin when to start

loestrin

( I am doing wrong??? what is gonna happen??? please tell me....
On top of all that, I also still had a lot of pain, so the pill wasn't even helping with that!! how frustrating!! today I spoke to my doctor and she is switching me to loestrin (which I will start tomorrow). She says that it is a lower dose, and will most likely not give me the side effects I had with the lo/ovral.
Hello, I've been on birth control since I was 15 (now 23) for ovarian cysts. About a year ago I switched pills from Loestrin 24 fe to Lo Loestrin 24 fe. Within the year I think I've had 2 periods (only lasting a day or so) and a few days of very light spotting. I do know this pill is the lowest dose of hormones you can have with a birth control pill. Is this normal?
I just recently had a baby on Sept 5, I have a prescription for birth control but I am not sure when to start taking them. I think the nurse at the hospital told me to start taking them on the third Sunday after the baby, but I am not sure. Can you help me?
I'm on loestrin 24 fe and have been for a little over 5 years now. I love it. Before when I went from Ortho Tri Cyclen to Loestrin I don't remember a delay. But, it was 5 years ago. If nothing in a week or so, a test wouldn't hurt. Good luck!
I was on Loestrin 24 for years and eventually stopped getting my period at all while on it. My Dr. informed me that this is normal for a lot of girls on Loestrin. As long as you are taking it every day when you are supposed to, you shouldn't have to worry about being pregnant. However, if you forget to take your pill, read the insert that comes with the pack for exact details of what to do. I think they suggest using an alternative form of birth control (i.e.
HI I JUST GOT LOESTRIN 24 YESTERDAY FROM MY DOCTOR AND I NEED TO FIND OUT DO I TAKE THE FIRST WEEK OF PILL FOR FRIDAY OR THE SECOND PILL OF THE WEEK FOR FRIDAY SO THE MONTH WILL BE RIGHT???
no where is my leg discolored, they don't hurt or feel like a bruise when I push on them, they aren't swollen or warm to the touch and doesn't hurt more when I bend my foot. So I don't know if it's me being paranoid or if this is a true side affect. I do currently have a bladder infection that started around the same time these aches, and I'm currently on antibiotics. I've also feel nauseous and fatigue, but that didn't start happening still I started taking the meds.
Now I am currently on Belara, which is not sold in America, only in Europe and South America. Its similiar to Loestrin, and Yaz, etc. But Belara is being sold as the SKIN pill. Women swear by it, and I am hoping it helps me too with my hormonal acne, which my doctor says my cysts are causing my acne to worsen. Now my question is this, I am married, and to protect against pregnancy, we use condoms.
Then my birth control was switched to the generic atthe beginning of last year. That's when I started to feel I was going crazy. So, not being able to get Loestrine, I came off of it all together. I am at a loss as to what I am to do now. Are there other tests that she's missing. Please help before I loose my mind.
I know that with Primolut-N, you're supposed to start taking it 3 days before your period is supposed to start. Is it the same with Loestrin, do you think? I would ask my doctor but she's so hard to reach and don't want to accidentally miss my window of time! Any help at all would be greatly appreciated. Thanks!
I am constantly sick and have breast tenderness though that is not as bad as it was when i started it. I dont understand this, i can see when you start the hormone treatment but to feel this way when you stop? I have taken 2 preganacy test and both were negative. I have an appointment with my dr on the 18th but it would make me feel better to know that someone else was going through this too. Does any of this make sense to anyone??
For a month and a half I was on the birth control LoSeasonique, on June 6th I switched to LoEstrin, but when I switched birth controls I didn't stop the LoSeasonique and have a period, then start the LoEstrin, I just immediately started the LoEstrin. I had previously been on LoEstrin and while on it before I had no problems with it, no spotting, cramping and extremely light periods. On June 10th I had unprotected sex.
I have been reading a lot about this being normal when taking Loestrin fe, but I start my new cycle today. My question is do I start my new cycle of pills today or take a test?
Maybe it isn't and it might just be purely coincidental. I used to be on the Yasmin pill, but just very recently I changed to Loestrin. I suppose it could be worth talking to your doctor about it, I might do next time I go. Still nice to know I'm not alone on this!
I was only on Loestrin 20 for 5 days, and stopped it because i was feeling sick, tired and headachey with it, and that was just 5 days whilst on it, i spoke to my GP about it, and she told me it was normal, and just getting into my system! So I have decided to start Loestrin 20 again next month, i will keep in touch and let you know how it goes!
It is not clear that sperm that had a days head start would have the better chance. There is a kind of "sperm war" that goes on when there is sperm from two partners at the same time and no one can say which ones would be the "winner". Yes, if you took the Loestrin regularly, you should not have ovulated and therefore there would be no egg to fertilize.
The point of one is to be used from start to finish. Not just when he's about to ejaculate. Pre-Ejaculation does contain sperm and can get you pregnant. Make sure to see if you're even pregnant before worrying about paternity. Once you learn if that's a positive or not, then you can have them all test to see who the father is. This is the main problem you have when you have multiple partners, especially in a short span of time. See a doctor for a blood test.
Normally I have very heavy and painful periods, likely because I have a few fibroids of various sizes. I hadn't been on BCP for several months but decided to start taking them again because my period last month was just so unbearable. Last month it started on Thurs Feb 16th (an entire week early) and it was even heavier and more painful.
No, I didn't switch in the middle. I waited till I had my period and then when I was to start a new pack, that's when I started back with Loestrin 24. I don't know what is going on. I may go and pick up a cheap test and try it. I was thinking I'd just wait till next cycle and see what happens.
The loestrin was great for my period (just spotting), but I would spot from day 14 on! I will start FemCon when I finish this pack. Thanks for your thoughts!
Give her time to heal from the surgery and give Loestrin time to work. When Loestrin is used continuously to stop your period that is how pain is stopped.
I would also advise you that that chance of pregnancy is quite low since you are correct that LoEstrin is similar to other emergency contraception when taken the way that you did--in fact in the old days that's what we used to use. IF you have a normal period, I would feel comfortable with that, but a pregnancy test is never wrong and you should definitely do one if you don't have a period. Good luck!
I have been reading a lot about this being normal when taking Loestrin fe, but I start my new cycle tomorrow. My question is do I start my new cycle of pills tomorrow or take a test?
Just as a history, prior to stopping bc about 10 years go, I'd been taking bc for 5-6 years. Loestrin. It was prescribed to me when I was a teenager to combat unusually heavy periods. When I went off the Loestrin, to my shock and relief...I maintained normal periods. But it was, in hindsight, shortly after that when the hair loss would have started. Any thoughts? Heck, any other ideas beyond just accepting it's genetics? I am the only woman in my family to have this issue.
, and then only Synthroid, which in my case did nothing to alleviate symptoms. I had to force them to put me on T3 too. Imagine their shock when all my "unrelated" symptoms went away ! My TSH is now below .01 and I don't even test it any more. And my doctor finally agrees I'm on the right track because she's seen all my OTHER labs and blood pressure go back to the extremely good levels they had before I had thyroid symptoms. So don't make yourself agitated worrying about your TSH.
I was only on Loestrin 20 for 5 days, and stopped it because i was feeling sick, tired and headachey with it, and that was just 5 days whilst on it, i spoke to my GP about it, and she told me it was normal, and just getting into my system! So I have decided to start Loestrin 20 again next month, i will keep in touch and let you know how it goes!
I've been experiencing tightness in chest and slight difficulty in breathing when I began to take Loestrin 24 Fe. I called in the doctor's office to see the cause of it, and the nurse told me to stop taking methergine since I was only 6 weeks pregnant at the time of abortion. However, my symptoms did not improve so I called in again to ask if I should stop taking Loestrin, and the nurse pretty much just told me to decide for myself.
I plan on stopping next year to hopefully start a family. I always heard that when you get off hormonal birth control, you are more fertile for some reason.
Anyways I just wanted to be able to go to college and not have deal with accidentally getting pregnant. it happened to my mom, and my sister, which created some problems. i just know i'm not ready for that yet. Paragard initially sounded awesome!! to have an extremely reliable, inexpensive contraceptive, with no hormones, that lasts for 10 years seemed like a great idea. so i did some research and read up on other people who have used it.
MedHelp Health Answers